# SDR CHQA20130212048

- Difficulty date: February 12, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 27,652 hours, 22,692 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,557 hours, 23,328 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 8151136
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THEY RECEIVED THE BLEED 1 VALVE FAIL MESSAGE IN FLIGHT.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE COUPLING TO TEMPERATURE CONTROL VALVE AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
